# SDR 07FDEA01844

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 69719803
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SMALL U SHAPE BRACKET FOR SUPPORT OF OUTBD TRACK FAIRING, IS CRACKED AT THE SERRATIONS INBD FLANGE REMOVED CLIP REF SRM 51-30-02 FIG.7  PG.32 INSTALLED NEW CLIP REF. SRM 51-30-02 PG 2
